Close Up And Personal • The Pseudovax Genocide
The Liberty Beacon / Steve Cook
Jane Hill | Anew UK, The People’s Party
I’ve not held back the fact that the majority of my immediate family, friends and neighbours have all had the Covid 19 medical intervention.
I refuse to call this treatment a vaccine, as they’re not vaccines. Check the UK Government website for these medical interventions and each states quite clearly that they do not contain Covid 19. As they do not contain the pathogen or bacteria associated with the disease, they cannot by any stretch of the imagination be classed as a vaccine. Yes the definition of what a vaccine is was changed to include these medical interventions, but the fact remains the same; they are not vaccines and therefore cannot stop transmission or prevent the person from catching said disease.
They do however contain various substances which are harmful to the human anatomy, and they are working, just as the manufacturers knew they would, but not the way we were told they should.
Experts are unable to clarify why we are seeing increases in excess deaths world-wide, yet, even as a non-medical person, I can see the correlation it’s plain to see. Those countries with the highest uptake of the medical interventions are now seeing the highest rates of excess mortality. Blame in the UK lands at the foot of the NHS who became the NCS – National Covid Service and denied people access to various clinics and tests – this could be partly to blame, but I see it as a planned attack on humanity.
In my opinion, these medical interventions are working just as planned.
Families like mine are in emotional turmoil as we see family members diagnosed with life limiting or altering illnesses, all of which can be tracked back to either the second dose or the initial booster; some further endangering themselves by taking the second booster which leads to secondary diagnoses.
In general, within my own family, there is a 6-8 week time span before the family member experiences severe symptoms or receives their diagnosis.
Mum: A lump on throat started to show and grew rapidly within 8 weeks of second dose. In her case she was twice Pfizer. She has undergone surgery to remove the tumour which was attached to her thyroid and has not had any further doses. At the time of writing, there is a possibility that her cancer has spread and that she will require invasive treatment which she doesn’t want.
Sister: Two doses AstraZeneca, first booster Pfizer. Symptoms showed within 2 weeks of first booster with full diagnosis gained within 6 weeks. Treatment shrunk the tumours in her lungs, but she was told she was vulnerable and therefore took the second booster resulting in more tumours in her lungs; again within 6 weeks. Initial treatment was chemotherapy; this time around she has had radiotherapy, chemotherapy, and the biologic (chemo in a pill).
Niece: Having already suffered two bleeds on the brain, she did what she felt was right and had three doses Pfizer. She is now undergoing plasma treatment at a top London hospital for blood issues. This showed within 8 weeks of her first booster. I pray this is not a blood cancer or VAIDS. I have not been told of her actual diagnosis.
Cousin: Recently diagnosed with type 2 diabetes, she has had four doses. Her sister lives in Canada and so in order to get to see her sister, she did what she felt she should do.
Cousin’s Husband: The sister of my cousin above is now a Canadian citizen having married a lovely Canadian and emigrated. He has just been diagnosed with intestinal lymphoma and is undergoing tests to ascertain stage status. Depending on this he will be offered the relative treatment. In Canada they are already on the fifth dose, yet his symptoms showed within 6 weeks of the fourth, the second booster.
Brother-in-law: Although my brother-in-law had mobility issues years ago having suffered a neck injury following a car accident, since having his second booster in Oct 2022 this has got significantly worse, and his speech is so bad it’s hard to understand what he’s saying. He shakes constantly. He now uses a walking frame in order to get around his home. He also has the same black patches on the back of his hands as the late Queen Elizabeth II had just prior to her death. He had Pfizer followed by Comirnaty, so four doses Pfizer.
Sister-in-law: My brother-in-law’s wife dropped dead in the street on 17 December 2022 just 6.5 weeks following her second booster. She had four doses in total, the same as her husband, my brother-in-law.
The one thing they have in common, apart from the medical intervention which they all took is that none of them see the connection between that and their current state of health.
I know I will lose many of my family within the next year. This world is fast becoming a very lonely place. All planned, all executed with the help of Governments around the world and the media working in lockstep.
I had originally planned for this to be a video, but it proved too painful.
Depopulation is well under way.